# SDR SWAA2024020247626

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 25,043 hours, 12,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT LEFT FLASHLIGHTS INOP.  FOUND EMERGENCY FLASHLIGHTS SEATED INCORRECTLY. INSTALLED + OPS CHECK REF AMM 33-55-00. OPS CHECK GOOD.
